| Model Number |
426-3022X |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation along with a photo; the evaluation identified break and material deformation.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 426-3022x pta balloon dilatation catheter allegedly experienced material deformation and break.This information was received from one source.There was no patient contact.Patient age, weight, and gender were not provided.